Open Access

Double trivalent diagrams and n-hyperbolic knots


Full Text

Coming Soon.





Article Information

TitleDouble trivalent diagrams and n-hyperbolic knots
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 2, 43-56
MathSciNet MR2067951
CopyrightThe Author(s) 2004 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Leonid Plachta, Double trivalent diagrams and n-hyperbolic knots, Methods Funct. Anal. Topology 10 (2004), no. 2, 43-56.


BibTex

@article {MFAT260,
    AUTHOR = {Plachta, Leonid},
     TITLE = {Double trivalent diagrams and n-hyperbolic knots},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {2},
     PAGES = {43-56},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=260},
}


All Issues